# SDR ASOA05538

- Difficulty date: June 19, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Part number: 60R13189661
- Condition: Dirty
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN ATL, THE FLIGHT ATTENDANT REPORTED THE PASSENGER DOOR DIFFICULT TO OPEN.  MAINTENANCE CLEANED AND LUBRICATED THE PASSENGER DOOR HANDLE ROLLER AND TRACK.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
